MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST STYLUS PLUS; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST STYLUS PLUS; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 792430
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event where a midwest stylus plus overheated.The 1 event resulted in no injury.
 
Additional Manufacturer Narrative
1 of 1 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.

Brand Name
MIDWEST STYLUS PLUS
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
hannah seevaratnam
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key18556630
Report Number9614977-2023-00046
Device Sequence Number7597166
Product Code EFB
UDI-Device IdentifierE2767924300
UDI-PublicE2767924300
Combination Product (Y/N)N
PMA/510(K) Number
K131319
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number792430
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Patient Sequence Number1
Patient SexUnknown